# SDR SWAA2021052765655

- Difficulty date: April 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 545 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION LOCATED AT BS 545 LBL 6 KEEL BEAM.   REPLACED SUPPORT BRACKET BODY STATION LOC AT BS 545 LBL 6 KEEL BEAM IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
